Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2006 year

Spectral problems with mixed Dirichlet-Neumann boundary conditions: isospectrality and beyond, J. Comp. Appl. Math. 194 no. 1 (2006), 141-155.

Authors: Jakobson D., Levitin M., Nadirashvili N., Polterovich I.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site